Illinois Journal of Mathematics

Imaginary quadratic fields with unique factorization

Paul T. Bateman and Emil Grosswald

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 6, Issue 1 (1962), 187-192.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631820

Mathematical Reviews number (MathSciNet)
MR0138617

Zentralblatt MATH identifier
0100.03103

Subjects
Primary: 10.66

Citation

Bateman, Paul T.; Grosswald, Emil. Imaginary quadratic fields with unique factorization. Illinois J. Math. 6 (1962), no. 1, 187--192. https://projecteuclid.org/euclid.ijm/1255631820.


Export citation